Printer Friendly

On Carlitz's Type Modified Degenerate g-Changhee Polynomials and Numbers.

1. Introduction

Let p be a prime number with p [equivalent to] 1(mod2). Throughout this paper, [Z.sub.p], [Q.sub.p], and [C.sub.p] denote the ring of p-adic integers, the field of p-adic rational numbers, and the completion of the algebraic closure of [Q.sub.p], respectively. The p-adic norm [[absolute value of *].sub.p] is normalized as [[absolute value of p].sub.p] = 1/p. Let q be an indeterminate in [C.sub.p] such that [[absolute value of 1 - q].sub.p] < [p.sup.-1/(p-1)]. The q-analogue of number x is defined as [[absolute value of x].sub.q] = ([q.sup.x] - 1)/(q- 1).As iswell known, the Euler polynomials are defined by the generating function to be

[2/[e.sup.t]+1] [e.sup.xt] = [[infinity].summation over (n=0)][E.sub.n](x) [t.sup.n]/n! (1)

(see [1-5]).

When x = 0, [E.sub.n] = [E.sub.n](0)(n [greater than or equal to] 0) are called the Euler numbers.

Recall that Carlitz considered the q-analogue of Euler numbers which are given by the recurrence relation as follows:

[mathematical expression not reproducible], (2)

with the usual convention about replacing [E.sup.n.sub.q] by [E.sub.n,q], and that he also considered q-Euler polynomials which are defined by

[mathematical expression not reproducible] (3)

(see [1-5]).

Let C([Z.sub.p]) be the space of continuous [C.sub.p]-valued functions on [Z.sub.p]. For f [member of] C([Z.sub.p]), the fermionic p-adic q-integrals on [Z.sub.p] are defined by Kim to be

[mathematical expression not reproducible] (4)

where [[x].sub.-q] = (1 - [(-q).sup.x])/(1 + q) (see [1, 3, 4, 6-14]). From (2), he derived the following formula for Carlitz's q-Euler numbers.

The Changhee polynomials are defined by the generating function to be

2/[2+t][(1+t).sup.x] = [[infinity].summation over (n=0)][Ch.sub.n](x)[t.sup.n]/n! (5)

(see [15-23]).

In [16, 24], the authors (2017) obtained that

[E.sub.n](x) = [n.summation over (k=0)][S.sub.2](n,k)[Ch.sub.k](x), (6)

[Ch.sub.n](x) = [member of][S.sub.1](n,k)[E.sub.k](x), (n [greater than or equal to] 0) (7)

(see [15, 16, 18-23]), where [S.sub.1](n, k) is the Stirling numbers of the first kind and [S.sub.2](n, k) is the Stirling numbers of the second kind as follows:

[(x).sub.n] = x(x-1) ... (x-n+1) = [n.summation over (k=0)][S.sub.1](n,k)[x.sup.k], [([e.sup.t]-1).sup.m] = m![[infinity].summation over (k=m)][S.sub.2](k,m)[t.sup.k]/k!, (n [greater than or equal to] 0) (8)

(see [2,10, 25-27]).

The degenerate Euler polynomials are defined by the generating function to be

2/[(1+[lambda]t).sup.1/[lambda]]+1 [(1+[lambda]t).sup.x/[lambda]] = [[infinity].summation over (n=0)][E.sub.n,[lambda]](x)[t.sup.n]/n! (9)

(see [3, 4]).

The degenerate q-Euler polynomials are defined by the generating function to be

[mathematical expression not reproducible] (10)

(see [3, 4]).

In [2, 26-28], Kim et al. (2017) defined the degenerate Stirling numbers of the second kind as follows:

1/k[([(1+[lambda]t).sup.1/[lambda]]-1).sup.k] = [[infinity].summation over (n=k)][S.sub.2,[lambda]](n,k)[t.sup.n]/n!, (11)

where k [member of] N [union]{0} and [lambda] n[member of] R. In [15], by using the fermionic p-adic q-integral on [Z.sub.p], the authors defined Carlitz's type q-Changhee polynomials as follows:

[mathematical expression not reproducible] (12)

(see [1, 2, 14, 15, 24, 29-31]).

In this paper, we define Carlitz's type modified degenerate q-Changhee polynomials and investigate some interesting identities of these polynomials.

2. Carlitz's Type Modified Degenerate g-Changhee Polynomials

In this section, we assume that t [member of] [C.sub.p] with [[absolute value of t].sub.p] < [p.sup.-1/(p-1)] and [[absolute value of [lambda]].sub.p] < [p.sup.-1/(p-1)]. From (4) and (6), we note that

[mathematical expression not reproducible] (13)

[mathematical expression not reproducible]. (14)

In the viewpoint of (12) and (14), Carlitz's type modified degenerate q-Changhee polynomials are defined by

[mathematical expression not reproducible] (15)

We observe that

[mathematical expression not reproducible] (16)

From (15) and (16), we get

[mathematical expression not reproducible] (17)

Thus, by (17), we get the following theorem.

Theorem 1. For n [greater than or equal to] 0, one has

[Ch.sub.n,q,[lambda]](x) = [n.summation over (k=0)][k.summation over (l=0)][S.sub.1](n,k)[S.sub.1](k,l)[[lambda].sup.k- l][E.sup.l,q](x). (18)

Note that

[mathematical expression not reproducible] (19)

[mathematical expression not reproducible] (20)

Replacing t by [(1 + [lambda] log(1 + t)).sup.1/[lambda]] -1 in (20), we observe that

[mathematical expression not reproducible] (21)

From (15) and (21), we get the following theorem.

Theorem 2. For n [greater than or equal to] 0, one has

[Ch.sub.n,q,[lambda]](x) = [n.summation over (k=0)][k.summation over (m=0)][Ch.sub.m,q](x)[S.sub.2,[lambda]](k,m)[S.sub.1](n,k). (22)

Replacing t by [e.sup.t] -1 in (15), we get

[mathematical expression not reproducible] (23)

Note that

[mathematical expression not reproducible] (24)

From (23) and (24), we get the following theorem.

Theorem 3. For n [greater than or equal to] 0, one has

[E.sub.n,q,[lambda]](x) = [[infinity].summation over (k=0)][Ch.sub.k,q,[lambda]](x)[S.sub.2](n,k). (25)

When x = 0, [Ch.sub.n,q,[lambda]] = [Ch.sub.n,q,[lambda]](0) are called Carlitz's type modified degenerate q-Changhee number. We also observe that

[mathematical expression not reproducible] (26)

From (26), we get

[mathematical expression not reproducible] (27)

By (27), we get the following theorem.

Theorem 4. For n [greater than or equal to] 0, one has

[Ch.sub.n,q,[lambda]](x) = [n.summation over (m=0)][m.summation over (k=0)][k.summation over (l=0)][S.sub.2,[lambda]](m,k)[S.sub.k,l][[lambda].sup.-1][E.sup.l,q](x). (28)

3. Results and Discussions

This study was to define the modified degenerate q-Changhee polynomials in (15). Theorem 1 is an interesting identity between the modified degenerate q-Changhee polynomials and the q-Euler polynomials. Theorem 2 is that the modified degenerate q-Changhee polynomials is represented by a sum of products of the degenerate Stirling numbers of the second kind, the Stirling numbers of the first kind, and q-Changhee polynomials. Theorem 3 is an identity between the degenerate q-Euler polynomials and the modified degenerate q-Changhee polynomials. Theorem 4 is an identity between the modified degenerate q-Changhee polynomials and the q-Euler polynomials. In the future, we will study to define and to investigate the higher-order modified degenerate q-Changhee polynomials (see [3, 11]) and to investigate the symmetric identities of the modified degenerate q-Changhee polynomials (see [3, 11]).

https://doi.org/10.1155/2018/9520269

Conflicts of Interest

The authors declare that they have no conflicts of interest.

Authors' Contributions

All authors contributed equally to this work. All authors read and approved the final manuscript.

Acknowledgments

The authors would like to express their gratitude for the valuable comments and suggestions of Professor Dae San Kim.

References

[1] S. Araci and O. Ozer, "Extended q-Dedekind-type Daehee-Changhee sums associated with extended q-Euler polynomials," Advances in Difference Equations, vol. 2015, p. 272, 2015.

[2] L. Carlitz, "Degenerate Stirling, Bernoulli and Eulerian numbers," Utilitas Mathematica, vol. 15, no. 2, pp. 51-88,1979.

[3] D. S. Kim and T. Kim, "Symmetric identities of higher-order degenerate q-Euler polynomials," Journal of Nonlinear Sciences and Applications. JNSA, vol. 9, no. 2, pp. 443-451, 2016.

[4] T. Kim, D. V. Dolgy, and H.-I. Kwon, "Expansions of degenerate q-Euler numbers and polynomials," Proceedings of the Jangjeon Mathematical Society, vol. 19, no. 4, pp. 625-630, 2016.

[5] C. S. Ryoo, "Some identities of the twisted q-Euler numbers and polynomials associated with q-Bernstein polynomials," Proceedings of the Jangjeon Mathematical Society, vol. 14, no. 2, pp. 239-248, 2011.

[6] D. Lim, "Fourier series of higher-order Daehee and Changhee functions and their applications," Journal of Inequalities and Applications, vol. 2017,150 pages, 2017.

[7] B. M. Kim, L.-C. Jang, W. Kim, and H.-I. Kwon, "Degenerate Changhee-Genocchi numbers and polynomials," Journal of Inequalities and Applications, vol. 2017, p. 294, 2017.

[8] D. S. Kim, T. Kim, and D. V. Dolgy, "On q-analogs of degenerate Bernoulli polynomials," Adv. Difference Equ, vol. 2015, p. 194, 2015.

[9] T. Kim, "On degenerate q -Bernoulli polynomials," Bulletin of the Korean Mathematical Society, vol. 53, no. 4, pp. 1149-1156, 2016.

[10] T. Kim, H.-I. Kwon, and J. J. Seo, "Degenerate q-Changhee polynomials," Journal of Nonlinear Sciences and Applications. JNSA, vol. 9, no. 5, pp. 2389-2393, 2016.

[11] T. Kim, H.-I. Kwon, and J.-J. Seo, "Identities of symmetry for degenerate q-Bernoulli polynomials," Proceedings of the Jangjeon Mathematical Society, vol. 18, no. 4, pp. 495-499,2015.

[12] J. G. Lee and J. Kwon, "The modified degenerate q-Bernoulli polynomials arising from p-adic invariant integral on Zp," Advances in Difference Equations, vol. 2017, no. 29, p. 9, 2017.

[13] C. Liu and W. Wuyungaowa, "Application of probabilistic method on Daehee sequences," European Journal of Pure and Applied Mathematics, vol. 11, no. 1, pp. 69-78, 2018.

[14] F. Qi, L.-C. Jang, and H.-I. Kwon, "Some new and explicit identities related with the Appell-type degenerate q-Changhee polynomials," Advances in Difference Equations, p. 180, 2016.

[15] V. D. Dolgy, G. W. Jang, H. I. Kwon, and T. Kim, "A note on Carlitzs type q-Changhee numbers and polynomials," Adv. Stud. Contemp. Math, vol. 27, no. 4, pp. 451-459, 2017.

[16] L.-C. Jang, C. S. Ryoo, J. J. Seo, and H.. Kwon, "Some properties of the twisted Changhee polynomials and their zeros," Applied Mathematics and Computation, vol. 274, pp. 169-177, 2016.

[17] J. Kwon and J.-W. Park, "On modified degenerate Changhee polynomials and numbers," Journal of Nonlinear Sciences and Applications. JNSA, vol. 9, no. 12, pp. 6294-6301, 2016.

[18] J. G. Lee, L.-C. Jang, J.-J. Seo, S.-K. Choi, and H. I. Kwon, "On Appell-type Changhee polynomials and numbers," Advances in Difference Equations, vol. 2016, 2016.

[19] J. W. Park, G. W. Jang, and J. Kwon, "The A-analogue degenerate Changhee polynomialsand numbers," Global J. Pure Appl.Math, vol. 13, no. 3, p. 893, 2017.

[20] S.-H. Rim, J.-W. Park, S.-S. Pyo, and J. Kwon, "Then n-th twisted Changhee polynomials and numbers," Bulletin of the Korean Mathematical Society, vol. 52, no. 3, pp. 741-749, 2015.

[21] Y. Simsek and A. Yardimci, "Applications on the Apostol-Daehee numbers and polynomials associated with special numbers, polynomials, and p-adic integrals," Advances in Difference Equations, p. 308, 2016.

[22] Y. Simsek, "Identities on the Changhee numbers and Apostol-type Daeheepolynomials<," Adv. Stud. Contemp. Math. (Kyungshang), vol. 27, no. 2, pp. 199-212, 2017.

[23] N. L. Wang and H. Li, "Some identities on the Higher-order Daehee and Changhee Numbers," PureAppl. Math. J, vol. 4, pp. 33-37, 2015.

[24] S. K. Chung and J. K. Kwon, "Symmetry Identities of q-Changhee Polynomials," Int. J. Appl. Engin. Research, vol. 12, no. 21, pp. 11361-11364, 2017.

[25] D. S. Kim and T. Kim, "On degenerate Bell numbers and polynomials," Revista de la Real Academia de Ciencias Exactas, vol. 111, no. 2, pp. 435-446, 2017.

[26] T. Kim, "A note on degenerate Stirling polynomials of the second kind," Proceedings of the Jangjeon Mathematical Society. Memoirs of the Jangjeon Mathematical Society, vol. 20, no. 3, pp. 319-331, 2017.

[27] T. Kim, Y. Yao, D. S. Kim, and G.-W. Jang, "Degenerate r-Stirling Numbers and r-Bell Polynomials," Russian Journal of Mathematical Physics, vol. 25, no. 1, pp. 44-58, 2018.

[28] T. Kim and D. S. Kim, "Degenerate Laplace transform and degenerate gamma function," Russian Journal of Mathematical Physics, vol. 24, no. 2, pp. 241-248, 2017.

[29] L. Carlitz, "A degenerate Staudt-Clausen theorem," Archiv der Mathematik, vol. 7, pp. 28-33,1956.

[30] O. C. Havare and H. Menken, "A note on the p-adic gamma function and q-Changhee polynomials," Journal of Mathematics and Computer Science, vol. 18, no. 01, pp. 11-17, 2017.

[31] J.-W. Park, "On the twisted q-Changhee polynomials of higher order," Journal of Computational Analysis and Applications, vol. 20, no. 3, pp. 424-431, 2016.

Byung Moon Kim, (1) Lee-Chae Jang (iD), (2) Wonjoo Kim, (3) and Hyuck-In Kwon (4)

(1) Department of Mechanical System Engineering, Dongguk University, Gyeongju 780-714, Republic of Korea

(2) Graduate School of Education, Konkuk University, Seoul 143-701, Republic of Korea

(3) Department of Applied Mathematics, KyungHee University, Seoul 02447, Republic of Korea

(4) Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Correspondence should be addressed to Lee-Chae Jang; lcjang@konkuk.ac.kr

Received 17 January 2018; Accepted 22 March 2018; Published 6 June 2018

Academic Editor: J. R. Torregrosa
COPYRIGHT 2018 Hindawi Limited
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2018 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Title Annotation:Research Article
Author:Kim, Byung Moon; Jang, Lee-Chae; Kim, Wonjoo; Kwon, Hyuck-In
Publication:Discrete Dynamics in Nature and Society
Geographic Code:4EUUK
Date:Jan 1, 2018
Words:2176
Previous Article:On ([member of], [member of] [V.sub.qk])-Fuzzy Hyperideals in Ordered LA-Semihypergroups.
Next Article:Estimation for a Second-Order Jump Diffusion Model from Discrete Observations: Application to Stock Market Returns.

Terms of use | Privacy policy | Copyright © 2021 Farlex, Inc. | Feedback | For webmasters |